| Model Number |
N/A |
| Medical Device Problem Codes |
Difficult to Insert (1316); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during an initial hip arthroplasty, it was found that the metal ring of the bipolar cup was bent outwardly and the liner would not seat into the cup.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h1, h2, h3, h6, h10 one ringloc bi-polar 28x41mm was returned and evaluated.Upon visual inspection the locking ring was bent inside of the cup.The chamfer of the locking ring was installed in the correct position.The liner showed indentations on the outer radius of the device.Complaint sample was evaluated and the reported event was confirmed.A review of the device history records identified no related deviations or anomalies during manufacturing.Root cause could not be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.